# SDR TWAA9806912

- Difficulty date: March 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N997Z
- Make and model: Doug DC-9-32
- Aircraft serial: 47029
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Bs 902
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP 15 MAINTENANCE CHECK, FOUND CORROSION ON LONGERON 26L AT STATION 902 'FINGER DOUBLER'.  REPLACED FINGER DOUBLER PER SRM 51-01, PAGE 1 ITEM C.  REMOVED CORROSION PER SRM 51-10-3.  (M)
